# SDR CA981022008

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: C6PF11573
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD A FLAME-OUT WHILE SITTING AT FUEL TANKS TO TAKE ON FUEL.  APPROXIMATELY 90 POUNDS OF FUEL LEFT IN AFT TANK.  FLAPPER VALVE IN NR 5 TANK - THE COLLECTOR - FOUND LEAKING.   GRAVITY LIKELY DRAINED THE COLLECTOR TANK CAUSING THE FUEL STARVATION.
